Alert archive / Mississippi / River Flood Warnings in 2013
River Flood Warning 4, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Jan 12, 2013, 10:17 AM CST for Tallahatchie County, Mississippi. It took effect at Jan 14, 2013, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 12, 2013, 10:17 AM CST (16:17 UTC)
- In effect from
- Jan 14, 2013, 6:00 PM CST
- Expired
- Jan 14, 2013, 11:04 AM CST
- In force
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
County Tallahatchie County, MS
The radar
The Memphis radar (KNQA), 157 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tallahatchie River at Locopolis (LOGM6).
- Action stage
- 32 ft
- Minor stage
- 33 ft
- Moderate stage
- 35.5 ft
- Major stage
- 38 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
853 WGUS44 KMEG 121617 FLWMEG BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1017 AM CST SAT JAN 12 2013 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE BUTTAHATCHIE RIVER...LITTLE TALLAHATCHIE CANAL...TALLAHATCHIE RIVER...TOMBIGBEE RIVER...TOMBIGBEE RIVER ...YALOBUSHA RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC135-131617- /O.NEW.KMEG.FL.W.0004.130114T1200Z-130114T1800Z/ /LOGM6.1.ER.130114T1200Z.130114T1200Z.130114T1200Z.NO/ 1017 AM CST SAT JAN 12 2013 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE TALLAHATCHIE RIVER AT LOCOPOLIS * FROM MONDAY JANUARY 14 UNTIL MONDAY JANUARY 14. * AT 09 AM SATURDAY THE STAGE WAS...29.5 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 33.0 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 33.0 FEET. AT 33.0 FEET, FLOODING IS OCCURRING ALONG BOTH BANKS OF THE RIVER. $$ MSC071-093-145-131617- /O.NEW.KMEG.FL.W.0005.130114T0224Z-130115T0336Z/ /ETAM6.1.ER.130114T0224Z.130114T1200Z.130114T2136Z.NO/ 1017 AM CST SAT JAN 12 2013 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE LITTLE TALLAHATCHIE CANAL AT ETTA * FROM SUNDAY JANUARY 13 UNTIL MONDAY JANUARY 14. * AT 09 AM SATURDAY THE STAGE WAS...13.2 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 25.5 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 25.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND CONTINUE TO RISE TO NEAR 25.5 FEET BY MONDAY JANUARY 14. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING. AT 26.0 FEET, COUNTY HIGHWAY 47 NEAR MUD CREEK AND MILL CREEK HAS 6 TO 12 INCHES OF WATER OVER IT. SEVERAL THOUSAND ACRES OF CROP LAND IS FLOODED. $$ MSC013-131617- /O.NEW.KMEG.FL.W.0006.130114T0000Z-130114T0600Z/ /CCTM6.1.ER.130114T0000Z.130114T0000Z.130114T0000Z.NO/ 1017 AM CST SAT JAN 12 2013 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE YALOBUSHA RIVER AT CALHOUN CITY * FROM SUNDAY JANUARY 13 UNTIL SUNDAY JANUARY 13. * AT 09 AM SATURDAY THE STAGE WAS...20.8 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 23.0 FEET SUNDAY JANUARY 13. * FLOOD STAGE IS 23.0 FEET. AT 23.0 FEET, WIDESPREAD LOW LAND AND AGRICULTURAL FLOODING IS OCCURRING. $$ MSC095-131617- /O.NEW.KMEG.FL.W.0007.130113T0406Z-130117T0900Z/ /BGBM6.1.ER.130113T0406Z.130114T1800Z.130117T0300Z.NO/ 1017 AM CST SAT JAN 12 2013 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM SATURDAY JANUARY 12 UNTIL WEDNESDAY JANUARY 16. * AT 02 PM THURSDAY THE STAGE WAS...8.2 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 15.0 FEET SUNDAY JANUARY 13. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY JANUARY 12 AND CONTINUE TO RISE TO NEAR 16.7 FEET BY MONDAY JANUARY 14. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY JANUARY 16. AT 17.0 FEET, WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING. $$ MSC095-131617- /O.NEW.KMEG.FL.W.0008.130112T2252Z-130116T0100Z/ /AMYM6.1.ER.130112T2252Z.130114T1200Z.130115T1900Z.NO/ 1017 AM CST SAT JAN 12 2013 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE TOMBIGBEE RIVER NEAR AMORY * FROM SATURDAY JANUARY 12 UNTIL TUESDAY JANUARY 15. * AT 09 AM SATURDAY THE STAGE WAS...17.0 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 24.8 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 20.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY JANUARY 12 AND CONTINUE TO RISE TO NEAR 24.8 FEET BY MONDAY JANUARY 14. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY JANUARY 15. AT 25.0 FEET, WIDESPREAD LOWLAND AND FARMLAND FLOODING IS OCCURRING. $$ MSC087-095-131617- /O.NEW.KMEG.FL.W.0009.130116T0200Z-000000T0000Z/ /ABDM6.1.ER.130116T0200Z.130116T1800Z.000000T0000Z.NO/ 1017 AM CST SAT JAN 12 2013 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM TUESDAY JANUARY 15 UNTIL FURTHER NOTICE. * AT 09 AM SATURDAY THE STAGE WAS...11.4 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.7 FEET WEDNESDAY JANUARY 16. * FLOOD STAGE IS 13.0 FEET. AT 14.0 FEET, FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO BEGINS TO FLOOD. $$
5 follow-up statements
883 WGUS84 KMEG 130208 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 808 PM CST SAT JAN 12 2013 THE FLOOD WARNING CONTINUES FOR THE TALLAHATCHIE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC135-140208- /O.CON.KMEG.FL.W.0004.130114T1200Z-130114T1800Z/ /LOGM6.1.ER.130114T1200Z.130114T1200Z.130114T1200Z.NO/ 808 PM CST SAT JAN 12 2013 THE FLOOD WARNING CONTINUES FOR THE TALLAHATCHIE RIVER AT LOCOPOLIS * FROM SUNDAY JANUARY 13 UNTIL MONDAY JANUARY 14. * AT 07 PM SATURDAY THE STAGE WAS 30.1 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 33.0 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 33.0 FEET. * AT 33.0 FEET...FLOODING IS OCCURRING ALONG BOTH BANKS OF THE RIVER $$
212 WGUS84 KMEG 131738 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1138 AM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...LITTLE TALLAHATCHIE CANAL...S.F. FORK FORKED DEER RIVER...TALLAHATCHIE RIVER...TOMBIGBEE RIVER...TOMBIGBEE RIVER . PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-141738- /O.EXT.KMEG.FL.W.0007.000000T0000Z-130118T0300Z/ /BGBM6.1.ER.130113T1030Z.130115T1800Z.130117T2100Z.NO/ 1138 AM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM SUNDAY JANUARY 13 UNTIL THURSDAY JANUARY 17. * AT 02 PM THURSDAY THE STAGE WAS 8.2 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 14.7 FEET SUNDAY JANUARY 13. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND CONTINUE TO RISE TO NEAR 17.7 FEET BY TUESDAY JANUARY 15.THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY JANUARY 17. * AT 18.0 FEET...THE FLOOD PLAIN BETWEEN TOWN CREEK AND THE TOMBIGBEE RIVER IS FLOODED AND WATER IS FLOWING OVER HOOD ROAD. EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING ALONG HIGHWAY 6 NEAR BIGBEE $$ MSC095-141738- /O.EXT.KMEG.FL.W.0008.000000T0000Z-130117T0524Z/ /AMYM6.2.ER.130112T1756Z.130114T1200Z.130116T2324Z.NO/ 1138 AM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * UNTIL WEDNESDAY JANUARY 16. * AT 11 AM SUNDAY THE STAGE WAS 22.3 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 25.7 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 20.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE SATURDAY JANUARY 12 AND WILL CONTINUE RISING TO NEAR 25.7 FEET BY MONDAY JANUARY 14. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY JANUARY 16. * AT 25.0 FEET...WIDESPREAD LOWLAND AND FARMLAND FLOODING IS OCCURRING $$ TNC033-045-097-141737- /O.EXT.KMEG.FL.W.0003.130113T1735Z-130117T1800Z/ /HLST1.1.ER.130113T1156Z.130113T1800Z.130117T1200Z.NO/ 1138 AM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER NEAR HALLS * FROM WEDNESDAY JANUARY 16 UNTIL THURSDAY JANUARY 17. * AT 11 AM SUNDAY THE STAGE WAS 10.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY JANUARY 13. * FLOOD STAGE IS 9.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 13 AND WILL CONTINUE RISING TO NEAR 11.0 FEET BY SUNDAY JANUARY 13. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY JANUARY 17. * AT 11.5 FEET...FARM LAND NEAR THE RIVER IS FLOODED $$ MSC135-141737- /O.EXT.KMEG.FL.W.0004.130115T0000Z-130115T0600Z/ /LOGM6.1.ER.130115T0000Z.130115T0000Z.130115T0000Z.NO/ 1138 AM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE TALLAHATCHIE RIVER AT LOCOPOLIS * FROM MONDAY JANUARY 14 UNTIL MONDAY JANUARY 14. * AT 11 AM SUNDAY THE STAGE WAS 30.3 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 33.0 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 33.0 FEET. * AT 33.0 FEET...FLOODING IS OCCURRING ALONG BOTH BANKS OF THE RIVER $$ MSC071-093-145-141737- /O.EXT.KMEG.FL.W.0005.000000T0000Z-130115T0730Z/ /ETAM6.1.ER.130114T0508Z.130114T1200Z.130115T0130Z.NO/ 1138 AM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE TALLAHATCHIE CANAL AT ETTA * FROM SUNDAY JANUARY 13 UNTIL MONDAY JANUARY 14. * AT 11 AM SUNDAY THE STAGE WAS 23.6 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 25.5 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 25.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND CONTINUE TO RISE TO NEAR 25.5 FEET BY MONDAY JANUARY 14.THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING. * AT 26.0 FEET...COUNTY HIGHWAY 47 NEAR MUD CREEK AND MILL CREEK HAS 6 TO 12 INCHES OF WATER OVER IT. SEVERAL THOUSAND ACRES OF CROP LAND IS FLOODED $$ MSC087-095-141737- /O.EXT.KMEG.FL.W.0009.130116T1200Z-000000T0000Z/ /ABDM6.1.ER.130116T1200Z.130117T1200Z.000000T0000Z.NO/ 1138 AM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM WEDNESDAY JANUARY 16 UNTIL FURTHER NOTICE. * AT 10 AM SUNDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 14.1 FEET THURSDAY JANUARY 17. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY JANUARY 16 AND CONTINUE TO RISE TO NEAR 14.1 FEET BY THURSDAY JANUARY 17. * AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO BEGINS TO FLOOD $$
889 WGUS84 KMEG 140408 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1008 PM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE TALLAHATCHIE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC135-150408- /O.EXT.KMEG.FL.W.0004.130115T0000Z-130115T1200Z/ /LOGM6.1.ER.130115T0000Z.130115T0000Z.130115T0600Z.NO/ 1008 PM CST SUN JAN 13 2013 THE FLOOD WARNING CONTINUES FOR THE TALLAHATCHIE RIVER AT LOCOPOLIS * FROM MONDAY JANUARY 14 UNTIL TUESDAY JANUARY 15. * AT 09 PM SUNDAY THE STAGE WAS 31.5 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 33.0 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 33.0 FEET. * AT 33.0 FEET...FLOODING IS OCCURRING ALONG BOTH BANKS OF THE RIVER $$
978 WGUS84 KMEG 140726 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...COLDWATER RIVER...LITTLE TALLAHATCHIE CANAL...S.F. FORK FORKED DEER RIVER... SAINT FRANCIS RIVER...TALLAHATCHIE RIVER...TOMBIGBEE RIVER... TOMBIGBEE RIVER . PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED [...] OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC021-055-MOC069-150726- /O.CON.KMEG.FL.W.0013.000000T0000Z-000000T0000Z/ /SFRA4.1.ER.130113T2226Z.130114T0600Z.000000T0000Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS * UNTIL FURTHER NOTICE. * AT 01 AM MONDAY THE STAGE WAS 22.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED $$ MSC137-143-150155- /O.CON.KMEG.FL.W.0012.000000T0000Z-130115T0155Z/ /SARM6.1.ER.130113T1702Z.130114T0300Z.130114T1955Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE COLDWATER RIVER NEAR SARAH * UNTIL MONDAY JANUARY 14. * AT 01 AM MONDAY THE STAGE WAS 22.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * AT 23.0 FEET...NUMEROUS HOMES IN MARKS ARE FLOODING $$ MSC135-150726- /O.CON.KMEG.FL.W.0004.130115T0000Z-130115T1200Z/ /LOGM6.1.ER.130115T0000Z.130115T0000Z.130115T0600Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE TALLAHATCHIE RIVER AT LOCOPOLIS * FROM MONDAY JANUARY 14 UNTIL TUESDAY JANUARY 15. * AT 01 AM MONDAY THE STAGE WAS 31.8 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 33.0 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 33.0 FEET. * AT 33.0 FEET...FLOODING IS OCCURRING ALONG BOTH BANKS OF THE RIVER $$ MSC071-093-145-150400- /O.CON.KMEG.FL.W.0005.000000T0000Z-130115T0400Z/ /ETAM6.1.ER.130114T1023Z.130114T1200Z.130114T2200Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE TALLAHATCHIE CANAL AT ETTA * FROM MONDAY JANUARY 14 UNTIL MONDAY JANUARY 14. * AT 01 AM MONDAY THE STAGE WAS 24.0 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 25.5 FEET MONDAY JANUARY 14. * FLOOD STAGE IS 25.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JANUARY 14 AND CONTINUE TO RISE TO NEAR 25.5 FEET BY MONDAY JANUARY 14.THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY JANUARY 14. * AT 26.0 FEET...COUNTY HIGHWAY 47 NEAR MUD CREEK AND MILL CREEK HAS 6 TO 12 INCHES OF WATER OVER IT. SEVERAL THOUSAND ACRES OF CROP LAND IS FLOODED $$ MSC095-150726- /O.EXT.KMEG.FL.W.0007.000000T0000Z-130117T1912Z/ /BGBM6.1.ER.130114T0347Z.130115T1800Z.130117T1312Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM SUNDAY JANUARY 13 UNTIL THURSDAY JANUARY 17. * AT 02 PM THURSDAY THE STAGE WAS 8.2 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 17.2 FEET TUESDAY JANUARY 15. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 13 AND CONTINUE TO RISE TO NEAR 17.2 FEET BY TUESDAY JANUARY 15.THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY JANUARY 17. * AT 17.0 FEET...WATER IS FLOWING OVER PORTIONS OF HOOD ROAD AND EXTENSIVE AGRICULTURAL FLOODING IS OCCURRING $$ MSC095-150726- /O.EXT.KMEG.FL.W.0008.000000T0000Z-130117T0142Z/ /AMYM6.1.ER.130112T1756Z.130113T0745Z.130116T1942Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR AMORY * UNTIL WEDNESDAY JANUARY 16. * AT 01 AM MONDAY THE STAGE WAS 20.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 23.4 FEET TUESDAY JANUARY 15. * FLOOD STAGE IS 20.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JANUARY 13 AND WILL CONTINUE RISING TO NEAR 23.4 FEET BY TUESDAY JANUARY 15. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY JANUARY 16. * AT 23.0 FEET...MOST LOW LAND AND FARM LAND NEAR THE RIVER IS FLOODED. EQUIPMENT AND LIVESTOCK MAY NEED TO BE MOVED TO HIGHER GROUND $$ MSC087-095-150726- /O.EXT.KMEG.FL.W.0009.130116T0900Z-000000T0000Z/ /ABDM6.1.ER.130116T0900Z.130118T0000Z.000000T0000Z.NO/ 126 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM WEDNESDAY JANUARY 16 UNTIL FURTHER NOTICE. * AT 12 AM MONDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 14.6 FEET THURSDAY JANUARY 17. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY JANUARY 16 AND CONTINUE TO RISE TO NEAR 14.6 FEET BY FRIDAY JANUARY 18. * AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED $$ TNC033-045-097-140756- /O.CAN.KMEG.FL.W.0003.000000T0000Z-130114T0905Z/ /HLST1.1.ER.130113T1156Z.130113T1800Z.130114T0309Z.NO/ 126 AM CST MON JAN 14 2013 FORECAST INFORMATION FOR S.F. FORK FORKED DEER RIVER NEAR HALLS * AT 01 AM MONDAY THE STAGE WAS 8.6 FEET. * NO FLOODING IS CURRENTLY FORECAST. * MAXIMUM FORECAST STAGE OF 8.5 FEET WEDNESDAY JANUARY 16. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 8.5 FEET WEDNESDAY JANUARY 16. * AT 8.5 FEET...WATER IS PONDING ON LOW LYING FARM LAND $$
483 WGUS84 KMEG 141704 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1104 AM CST MON JAN 14 2013 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE TALLAHATCHIE RIVER AT LOCOPOLIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC135-141734- /O.CAN.KMEG.FL.W.0004.000000T0000Z-130115T1200Z/ /LOGM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1104 AM CST MON JAN 14 2013 FORECAST INFORMATION FOR TALLAHATCHIE RIVER AT LOCOPOLIS * AT 10 AM MONDAY THE STAGE WAS 32.0 FEET AND STEADY. * NO FLOODING IS CURRENTLY FORECAST. * MAXIMUM FORECAST STAGE OF 32.2 FEET LATER TODAY * FLOOD STAGE IS 33.0 FEET. * FORECAST...THE RIVER MAY GET A LITTLE HIGHER THAN 32.2 FEET BUT IS EXPECTED TO REMAIN BELOW FLOOD STAGE OF 33 FEET. * AT 33.0 FEET...FLOODING IS OCCURRING ALONG BOTH BANKS OF THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 12, 5:35 AM CST, 4 hours 42 minutes earlier.
Area forecast discussion, Jan 12, 5:35 AM CST, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
535 AM CST SAT JAN 12 2013
.DISCUSSION...
UPDATED FOR 12Z AVIATION DISCUSSION
&&
.PREV DISCUSSION... /ISSUED 451 AM CST SAT JAN 12 2013/
DISCUSSION...
ANOTHER VERY COMPLEX FORECAST PACKAGE TONIGHT CONSISTING OF THE
THREAT OF SEVERE WEATHER TODAY...POSSIBLE FLOODING TODAY THROUGH
THE REMAINDER OF THE WEEKEND...AND POTENTIALLY SOME WINTRY
PRECIPITATION EARLY NEXT WEEK.
TEMPERATURES THIS MORNING ARE ABNORMALLY WARM FOR JANUARY...RANGING
FROM THE MIDDLE 50S IN NORTHEAST ARKANSAS...TO UPPER 60S IN
NORTHWEST MISSISSIPPI. RAIN SHOWERS AND THUNDERSTORMS ARE
DEVELOPING ACROSS MISSISSIPPI MOVING TO THE NORTHEAST INTO NORTH
MISSISSIPPI AT MORE THAN 40 MPH. SOUTHERLY FLOW CONTINUES TO PUMP
WARM MOIST AIR INTO THE REGION FROM THE GULF COAST.
THE SYNOPTIC PATTERN CONSISTS OF A DEEP BROAD TROUGH OVER THE
WESTERN THIRD OF THE NATION AND A HIGH AMPLITUDE TROUGH ALONG THE
EAST COAST RESULTING IN STRONG SOUTHWESTERLY FLOW ACROSS THE
MIDSOUTH. A COLD FRONT IS SLOWLY MOVING OUT OF THE CENTRAL PLAINS
AND WILL STALL...OR SLOWLY MOVE ACROSS THE MIDSOUTH OVER THE NEXT
48 HOURS. A SURFACE LOW WILL DEVELOP IN EAST TEXAS ALONG THE FRONT
THIS MORNING...TRACKING INTO THE MIDSOUTH THIS AFTERNOON. AN 850
MB LLJ BETWEEN 40 AND 50 KNOTS WILL ALSO DEVELOP AND MOVE FROM
EAST TEXAS INTO WEST TENNESSEE TODAY PROVIDING AMPLE DYNAMIC
SUPPORT FOR SHOWERS AND THUNDERSTORMS. HIGH MOISTURE...MODEST
DAYTIME HEATING AND PLENTY OF DYNAMIC SUPPORT WILL RESULT IN THE
POTENTIAL FOR STRONG TO SEVERE STORMS TODAY INTO THE EARLY EVENING
HOURS. UPPER JET STREAM SUPPORT IS NOT OPTIMALLY LOCATED FOR
SEVERE WEATHER...BUT NEVERTHELESS DEW POINTS IN THE UPPER 60S WILL
CONTRIBUTE TO CAPES IN EXCESS OF 500 J/KG IN JANUARY IS A LITTLE
CONCERNING. ADDITIONALLY...PW VALUES BETWEEN 1.5 AND 1.75 INCHES
WILL RESULT IN THE POTENTIAL FOR HEAVY RAINFALL. A FLASH FLOOD
WATCH IS IN EFFECT FOR THE ENTIRE MIDSOUTH FROM NOON TODAY THROUGH
NOON SUNDAY. UPPER LEVEL STEERING FLOW PARALLEL TO THE SURFACE
FRONT WILL CAUSE STORMS TO TRAIN OVER THE SAME GENERAL AREA. BASIN
AVERAGE RAINFALL TOTALS WILL LIKELY BE BETWEEN 2 AND 4
INCHES...ALTHOUGH TOTALS IN EXCESS OF 5 INCHES IS POSSIBLE. HIGHS
TODAY MAY BE CURBED A LITTLE BY CLOUD COVER...BUT WAA WILL STILL
RESULT IN AFTERNOON HIGH TEMPERATURES AS WARM AS THE UPPER 70S IN
NORTH MISSISSIPPI. NORTHEAST ARKANSAS WILL BE IN THE LOW TO MIDDLE
60S..WITH LOW TO MID 70S COMMON ACROSS MOST OF THE MIDSOUTH.
WITH THE LOSS OF DAYTIME HEATING...AND THERMODYNAMIC
ENHANCEMENT...STORMS SHOULD DIMINISH IN INTENSITY TONIGHT. HOWEVER THE
850 JET WILL REMAIN OVER THE AREA...AT LEAST BEFORE MIDNIGHT
BEFORE IT WEAKENS AND SHIFTS OFF TO THE EAST. AS A RESULT...SOME
POTENTIAL FOR STRONG STORMS WILL CONTINUE FOR SEVERAL HOURS AFTER
SUNSET. AFTER MIDNIGHT...HEAVY RAIN WILL CONTINUE...BUT FOR THE
MOST PART THE SEVERE THREAT SHOULD COME TO AN END.
THE FOCUS FOR THE HEAVIEST RAIN WILL SHIFT TO THE EAST
SUNDAY...WITH THE BULLS EYE SHIFTING OVER EAST MISSISSIPPI AND THE
TENNESSEE RIVER VALLEY BY THE AFTERNOON HOURS. THE COLD FRONT WILL
ALSO SHIFT TO THE EAST ALLOWING COLDER AIR TO MOVE INTO THE
MIDSOUTH. TEMPERATURES WILL BE STEADY OR EVEN TURN COOLER DURING
THE DAY SUNDAY NORTH WIND USHERS IN COOLER AIR BEHIND THE FRONT.
THE NEXT FORECAST ISSUE IS THE POTENTIAL FOR WINTRY WEATHER MONDAY
AND TUESDAY MORNINGS. THE GFS IS E A BIT LESS BULLISH THIS RUN
WITH THE POTENTIAL FOR FROZEN/FREEZING PRECIPITATION. HOWEVER THE
ECMWF AND SOMEWHAT THE NAM CONTINUE TO INDICATE THE COLD AIR WILL
ARRIVE JUST AS THE MOISTURE IS EXITING RESULTING IN SOME POTENTIAL
FOR FROZEN OR FREEZING PRECIPITATION. IN ADDITION HPC GUIDANCE
MAKES ME RELUCTANT TO REMOVE WINTER WEATHER SO WILL KEEP A MIX IN
THE FORECAST...BUT OVERALL...NOT BEING A WINTER WEATHER FAN...I
LIKE THE WAY THINGS ARE TRENDING. NEVERTHELESS...WE HAVE A
POTENTIALLY SEVERE WEATHER EVENT AS WELL AS A FLOODING EVENT TO
FOCUS ON FIRST...SO WILL TAKE A WAIT AND SEE/CONSISTENCY APPROACH
TO THE FORECAST EARLY NEXT WEEK AND FOCUS MORE ON THE TASK AT
HAND.
BY MIDWEEK WE SHOULD SEE THE AXIS OF A LONG WAVE TROUGH SHIFT
ACROSS THE MISSISSIPPI RIVER VALLEY BY WEDNESDAY...ALL
PRECIPITATION SHOULD COME TO AN END. AND TEMPERATURES SHOULD TREND
WARMER.
SIRMON
&&
.AVIATION...
12Z TAF CYCLE
MAINLY IFR CEILINGS SHOULD PREVAIL FOR MUCH OF THE FORECAST PERIOD
WITH SOME BRIEF IMPROVEMENTS FROM TIME TO TIME. SHOWERS AND
THUNDERSTORMS WILL MOVE ACROSS THE FORECAST AREA FOR MUCH OF THE
PERIOD ESPECIALLY FROM THIS AFTERNOON THROUGH EARLY SUNDAY
MORNING. WINDS WILL BE LIGHT FROM THE SOUTH THIS MORNING BUT WILL
INCREASE THIS AFTERNOON AND BECOME GUSTY TONIGHT.
ARS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 75 46 47 28 / 100 100 100 40
MKL 75 50 50 28 / 100 100 100 50
JBR 66 39 41 24 / 100 100 80 20
TUP 77 60 60 34 / 100 100 100 70
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH SUNDAY MORNING FOR
CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH SUNDAY MORNING FOR
DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH SUNDAY MORNING FOR
ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
TN...FLASH FLOOD WATCH FROM NOON CST TODAY THROUGH SUNDAY MORNING FOR
CARROLL-CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-
HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-
MADISON-MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jan 12, 4:57 AM CST, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 457 AM CST SAT JAN 12 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-131300- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 457 AM CST SAT JAN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF THE MISSISSIPPI RIVER DELTA...GENERALLY WEST OF A LINE FROM DYERSBURG TO MEMPHIS TO CLARKSDALE, MS. DAMAGING WINDS WILL BE THE PREDOMINANT SEVERE WEATHER THREAT WITH A POTENTIAL FOR PERHAPS A TORNADO. ADDITIONALLY HEAVY RAIN MAY RESULT IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF THE MIDSOUTH FROM NOON TODAY THROUGH NOON SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEAVY RAIN MAY RESULT IN FLASH FLOODING SUNDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON SUNDAY. MONDAY AND TUESDAY MORNINGS...RAIN COULD SWITCH OVER TO FREEZING RAIN...SLEET OR SNOW OVER PORTIONS OF NORTHEAST ARKANSAS...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. HOWEVER...PRECIPITATION WILL CHANGE BACK TO RAIN EACH DAY AS TEMPERATURES WARM. NO ACCUMULATIONS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE SATURDAY AFTERNOON INTO SATURDAY EVENING IN SUPPORT OF SEVERE WEATHER OPERATIONS.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 10:23 PM CST | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 37 hr |
| Jan 12, 10:17 AM CST | River Flood Warning | MEG | Lafayette, Marshall, Union | 49 hr |
| Jan 12, 10:17 AM CST | River Flood Warning | MEG | Calhoun | 25 hr |
| Jan 12, 10:17 AM CST | River Flood Warning | MEG | Monroe | 7 days |
| Jan 12, 10:17 AM CST | River Flood Warning | MEG | Monroe | 5 days |
| Jan 12, 10:17 AM CST | River Flood Warning | MEG | Lowndes, Monroe | 9 days |
| Jan 12, 3:42 PM CST | River Flood Warning | MEG | Calhoun | 20 hr |
Nearby
River Flood Warnings in Mississippi, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.